Alert archive / Georgia / Freeze Warnings in 2025
Freeze Warning 21, NWS Jacksonville, FL
NWS Jacksonville, FL issued this freeze warning at Nov 27, 2025, 7:56 AM EST for 14 counties in Georgia; 12 counties in Florida. It took effect at Nov 28, 2025, 3:00 AM EST. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2025, 7:56 AM EST (12:56 UTC)
- In effect from
- Nov 28, 2025, 3:00 AM EST
- Expired
- Nov 28, 2025, 8:15 AM EST
- In force
- 5 hr
- Issued by
- NWS Jacksonville, FL
All 26 counties
Alachua County, FL, Baker County, FL, Bradford County, FL, Clay County, FL, Columbia County, FL, Duval County, FL, Gilchrist County, FL, Hamilton County, FL, Nassau County, FL, Putnam County, FL, Suwannee County, FL, Union County, FL, Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Camden County, GA, Charlton County, GA, Clinch County, GA, Coffee County, GA, Echols County, GA, Glynn County, GA, Jeff Davis County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA
The radar
The Jacksonville radar (KJAX), 64 km from the middle of the area, began a volume at 12:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 0.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
377 WWUS72 KJAX 271256 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 756 AM EST Thu Nov 27 2025 FLZ021-023-024-030-031-035-120-136-220-225-232-236-237-322-422-425- 522-GAZ132>136-149-151>153-162-163-165-250-264-350-364-280200- /O.UPG.KJAX.FZ.A.0018.251128T0800Z-251128T1300Z/ /O.NEW.KJAX.FZ.W.0021.251128T0800Z-251128T1600Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Eastern Hamilton-Eastern Alachua-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Northern Columbia- Southeastern Columbia-Western Duval-Southwestern Columbia-Coffee- Jeff Davis-Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Echols-Clinch-Inland Camden-Northern Ware-Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Pearson, Blackshear, Hortense, Tarboro, Bellair, Hilliard, Middleburg, Watertown, Lulu, Bryceville, Olustee, Normandy, Nahunta, Stephen Foster State Park, Belmont, Starke, Hazlehurst, Suwannee River Station, Carraway, Newnans Lake, Doctortown, Jasper, Live Oak, Waycross, Suwannee Springs, Houston, Jennings, Lake City, St. George, Baxley, Willacoochee, Lakeside, Gainesville, Atkinson, Raybon, Blue Springs, West Lake, Gainesville Airport, Trenton, Ratliff, Lake Butler, White Springs, Hoboken, Plant Hatch, Thalmann, Kings Ferry, Newberry, Colesburg, Needham, Waynesville, Statenville, Winokur, Woodbine, Newburn, Folkston, Columbia, Archer, Suwannee Valley, New River, Waverly, Homerville, Douglas, Hickox, New Lacy, Axson, Macclenny, High Springs, Winfield, McAlpin, Race Pond, Pine Grove, Doctors Inlet, Needmore, Oleno State Park, Gardi, Alma, Jesup, and Homeland 756 AM EST Thu Nov 27 2025 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 11 AM EST FRIDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From 3 AM to 11 AM EST Friday. * IMPACTS...Appropriate action should be taken to ensure tender vegetation and outdoor pets have adequate protection from the cold temperatures. Young children, the elderly and the homeless are especially vulnerable to the cold. Take measures to protect them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information, visit us at www.weather.gov/jax 23
4 follow-up statements
789 WWUS72 KJAX 271300 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 800 AM EST Thu Nov 27 2025 FLZ021-023-024-030-031-035-120-136-220-225-232-236-237-322-422-425- 522-GAZ132>136-149-151>153-162-163-165-250-264-350-364-280200- /O.EXT.KJAX.FZ.W.0021.251128T0800Z-251128T1400Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Eastern Hamilton-Eastern Alachua-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Northern Columbia- Southeastern Columbia-Western Duval-Southwestern Columbia-Coffee- Jeff Davis-Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Echols-Clinch-Inland Camden-Northern Ware-Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Pearson, Blackshear, Hortense, Tarboro, Bellair, Hilliard, Middleburg, Watertown, Lulu, Bryceville, Olustee, Normandy, Nahunta, Stephen Foster State Park, Belmont, Starke, Hazlehurst, Suwannee River Station, Carraway, Newnans Lake, Doctortown, Jasper, Live Oak, Waycross, Suwannee Springs, Houston, Jennings, Lake City, St. George, Baxley, Willacoochee, Lakeside, Gainesville, Atkinson, Raybon, Blue Springs, West Lake, Gainesville Airport, Trenton, Ratliff, Lake Butler, White Springs, Hoboken, Plant Hatch, Thalmann, Kings Ferry, Newberry, Colesburg, Needham, Waynesville, Statenville, Winokur, Woodbine, Newburn, Folkston, Columbia, Archer, Suwannee Valley, New River, Waverly, Homerville, Douglas, Hickox, New Lacy, Axson, Macclenny, High Springs, Winfield, McAlpin, Race Pond, Pine Grove, Doctors Inlet, Needmore, Oleno State Park, Gardi, Alma, Jesup, and Homeland 800 AM EST Thu Nov 27 2025 ...FREEZE WARNING NOW IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From 3 AM to 9 AM EST Friday. * IMPACTS...Appropriate action should be taken to ensure tender vegetation and outdoor pets have adequate protection from the cold temperatures. Young children, the elderly and the homeless are especially vulnerable to the cold. Take measures to protect them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information, visit us at www.weather.gov/jax 23
080 WWUS72 KJAX 280039 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 739 PM EST Thu Nov 27 2025 FLZ021-023-024-030-031-035-120-136-220-225-232-236-237-322-422-425- 522-GAZ132>136-149-151>153-162-163-165-250-264-350-364-280900- /O.CON.KJAX.FZ.W.0021.251128T0800Z-251128T1400Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Eastern Hamilton-Eastern Alachua-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Northern Columbia- Southeastern Columbia-Western Duval-Southwestern Columbia-Coffee- Jeff Davis-Bacon-Appling-Wayne-Atkinson-Pierce-Brantley-Inland Glynn-Echols-Clinch-Inland Camden-Northern Ware-Northeastern Charlton-Southern Ware-Western Charlton- Including the cities of Atkinson, Lakeside, Axson, New Lacy, Newnans Lake, St. George, Live Oak, Willacoochee, Hoboken, Plant Hatch, Waynesville, Waverly, White Springs, Middleburg, Homeland, Blackshear, Kings Ferry, Baxley, Needmore, Olustee, Statenville, Gainesville, Gainesville Airport, Newberry, Macclenny, Woodbine, Homerville, Pine Grove, Gardi, Blue Springs, Pearson, Suwannee River Station, Doctors Inlet, Normandy, Trenton, Jennings, Starke, Doctortown, Ratliff, Suwannee Springs, Colesburg, Raybon, Nahunta, Jesup, Lulu, Hickox, Carraway, Race Pond, Columbia, Archer, Winokur, Lake City, Suwannee Valley, Winfield, Hortense, Belmont, Hazlehurst, New River, McAlpin, Alma, Hilliard, West Lake, Bellair, Waycross, Stephen Foster State Park, Houston, Tarboro, Douglas, Lake Butler, Jasper, Needham, Thalmann, Bryceville, Newburn, Oleno State Park, Folkston, High Springs, and Watertown 739 PM EST Thu Nov 27 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From 3 AM to 9 AM EST Friday. * IMPACTS...Appropriate action should be taken to ensure tender vegetation and outdoor pets have adequate protection from the cold temperatures. Young children, the elderly and the homeless are especially vulnerable to the cold. Take measures to protect them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information, visit us at www.weather.gov/jax BOOTHE
297 WWUS72 KJAX 280451 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 1151 PM EST Thu Nov 27 2025 GAZ132>136-149-151-152-162-163-250-264-350-364-281800- /O.NEW.KJAX.FZ.A.0019.251129T0700Z-251129T1300Z/ /O.CON.KJAX.FZ.W.0021.251128T0800Z-251128T1400Z/ Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-Pierce-Brantley- Echols-Clinch-Northern Ware-Northeastern Charlton-Southern Ware- Western Charlton- Including the cities of Hazlehurst, Alma, Douglas, Stephen Foster State Park, Atkinson, Willacoochee, Jesup, Hickox, Doctortown, Raybon, Hoboken, Gardi, Plant Hatch, Blackshear, Pearson, St. George, Nahunta, Baxley, New Lacy, Waycross, Axson, Winokur, Homerville, Needham, Hortense, Needmore, Waynesville, Folkston, Race Pond, Homeland, Pine Grove, and Statenville 1151 PM EST Thu Nov 27 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... * WHAT...For the Freeze Warning, sub-freezing temperatures as low as 29 expected. For the Freeze Watch, sub-freezing temperatures as low as 32 possible. * WHERE...A portion of southeast Georgia. * WHEN...For the Freeze Warning, from 3 AM to 9 AM EST Friday. For the Freeze Watch, from late Friday night through Saturday morning. * IMPACTS...Appropriate action should be taken to ensure tender vegetation and outdoor pets have adequate protection from the cold temperatures. Young children, the elderly and the homeless are especially vulnerable to the cold. Take measures to protect them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ FLZ021-023-024-030-031-035-120-136-220-225-232-236-237-322-422-425- 522-GAZ153-165-281400- /O.CON.KJAX.FZ.W.0021.251128T0800Z-251128T1400Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Eastern Hamilton-Eastern Alachua-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Northern Columbia- Southeastern Columbia-Western Duval-Southwestern Columbia-Inland Glynn-Inland Camden- Including the cities of Ratliff, Kings Ferry, Newburn, Suwannee River Station, Carraway, Macclenny, Middleburg, Bellair, Suwannee Springs, Belmont, Newberry, McAlpin, Tarboro, Columbia, Bryceville, Blue Springs, Winfield, Doctors Inlet, Colesburg, Hilliard, High Springs, Houston, Gainesville, Oleno State Park, Gainesville Airport, Lulu, Olustee, Lakeside, White Springs, Suwannee Valley, Watertown, Thalmann, New River, Live Oak, Jasper, Lake City, Normandy, Lake Butler, Trenton, Jennings, Woodbine, Starke, Newnans Lake, Waverly, West Lake, and Archer 1151 PM EST Thu Nov 27 2025 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY... * WHAT...Sub-freezing temperatures as low as 30 expected. * WHERE...Portions of northeast and northern Florida and southeast Georgia. * WHEN...From 3 AM to 9 AM EST Friday. * IMPACTS...Appropriate action should be taken to ensure tender vegetation and outdoor pets have adequate protection from the cold temperatures. Young children, the elderly and the homeless are especially vulnerable to the cold. Take measures to protect them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ For more information, visit us at www.weather.gov/jax ENYEDI
497 WWUS72 KJAX 281315 NPWJAX URGENT - WEATHER MESSAGE National Weather Service Jacksonville FL 815 AM EST Fri Nov 28 2025 GAZ132>136-149-151-152-162-163-250-264-350-364-282115- /O.CAN.KJAX.FZ.W.0021.000000T0000Z-251128T1400Z/ /O.CON.KJAX.FZ.A.0019.251129T0700Z-251129T1300Z/ Coffee-Jeff Davis-Bacon-Appling-Wayne-Atkinson-Pierce-Brantley- Echols-Clinch-Northern Ware-Northeastern Charlton-Southern Ware- Western Charlton- Including the cities of Hortense, Alma, Atkinson, Statenville, St. George, Gardi, Plant Hatch, Stephen Foster State Park, Hickox, Waycross, Needmore, Douglas, Race Pond, Pine Grove, Needham, Homerville, Waynesville, Blackshear, Hoboken, Hazlehurst, Folkston, Nahunta, Pearson, Jesup, Baxley, Willacoochee, Homeland, Raybon, Doctortown, New Lacy, Winokur, and Axson 815 AM EST Fri Nov 28 2025 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... ...FREEZE WARNING FOR THIS MORNING IS CANCELLED... * WHAT...Sub-freezing temperatures as low as 32 possible. * WHERE...A portion of southeast Georgia. * WHEN...From late tonight through Saturday morning. * IMPACTS...Appropriate action should be taken to ensure tender vegetation and outdoor pets have adequate protection from the cold temperatures. Young children, the elderly and the homeless are especially vulnerable to the cold. Take measures to protect them. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ FLZ021-023-024-030-031-035-120-136-220-225-232-236-237-322-422-425- 522-GAZ153-165-281415- /O.CAN.KJAX.FZ.W.0021.000000T0000Z-251128T1400Z/ Suwannee-Baker-Inland Nassau-Union-Bradford-Gilchrist-Eastern Hamilton-Eastern Alachua-Western Hamilton-Trout River-Western Clay-Western Alachua-Western Putnam-Northern Columbia- Southeastern Columbia-Western Duval-Southwestern Columbia-Inland Glynn-Inland Camden- Including the cities of Belmont, Archer, New River, Lake Butler, Thalmann, Olustee, Tarboro, Watertown, Woodbine, Hilliard, Middleburg, Lulu, Columbia, Newburn, Oleno State Park, Gainesville Airport, Suwannee Springs, Lakeside, White Springs, Winfield, Gainesville, Kings Ferry, Ratliff, West Lake, Doctors Inlet, Suwannee Valley, Waverly, Live Oak, Normandy, Houston, Bellair, High Springs, Blue Springs, Jennings, Lake City, Suwannee River Station, Macclenny, Colesburg, McAlpin, Jasper, Newberry, Starke, Carraway, Newnans Lake, Trenton, and Bryceville 815 AM EST Fri Nov 28 2025 ...FREEZE WARNING IS CANCELLED... $$ For more information, visit us at www.weather.gov/jax 23
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this freeze warning went out at Nov 27, 6:23 AM EST, 1 hour 33 minutes earlier. Its key messages:
- For the latest NE FL and SE GA Daily Key Messages please visit: https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
- Elevated Fire Danger Conditions Today. Be very Cautious with Outdoor fires check for local burn bans as
- Cool & Dry Conditions Thanksgiving Day through the End of
- Potential Light Freeze/Frost Friday & Saturday Morning
- Small Craft Advisory Thursday Afternoon through Friday
Area forecast discussion, Nov 27, 6:23 AM EST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
623 AM EST Thu Nov 27 2025
.KEY MESSAGES...
For the latest NE FL and SE GA Daily Key Messages please visit:
https:/www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
- Elevated Fire Danger Conditions Today. Be very Cautious with
Outdoor fires check for local burn bans as
- Cool & Dry Conditions Thanksgiving Day through the End of
- Potential Light Freeze/Frost Friday & Saturday Morning
- Small Craft Advisory Thursday Afternoon through Friday
&&
.NEAR TERM /THROUGH TONIGHT/...
Early this morning...Slow moving cold frontal boundary still
tracking through NE FL with a few isolated showers and some patchy
fog from the NE Gulf pushing into the I-75 corridor near GNV/OCF,
otherwise Mostly cloudy skies from mid/high clouds overrunning the
frontal boundary and low temps not expected until just after sunrise
in the 7am-8am time frame in the 40s across SE GA and 50s across NE
FL.
Today...Expect decreasing cloudiness through the day along with
increasing NW winds in cold air advection behind the frontal passage
as brisk NW winds increase to around 15 mph with gusts to 20 to 25
mph at times. This will lead to only a small bump upwards in Max
temps this afternoon into the lower 60s for SE GA and mid/upper 60s
for NE FL, about 15-20 degrees cooler than yesterday's high temps.
Tonight...High pressure builds NW of the region and NW to North
winds slowly diminish to 5-10 mph inland, but remain close to 10-15
mph along the Atlantic Coast. Skies become clear and despite the
elevated winds, expect a light advective freeze event across inland
SE GA and inland NE FL, generally along and West of the US 301
corridor, and have posted a Freeze Watch for low temps in the upper
20s to around 30F across inland SE GA and lower 30s and brief sub-
freezing temps across inland NE FL. Have tweaked low temps below NBM
guidance due to the very dry soils over inland areas due to the lack
of rainfall over the past month allowing for temps to fall below
guidance under clear sky regimes, along with some weakening of the
NW to N winds towards sunrise Friday morning. Likely not expecting
much frost formation due to the elevated winds, but wind chills will
fall into the mid/upper 20s towards morning as well, still likely
just above any Cold Weather Advisory criteria. Closer to the
Atlantic Coast and St. Johns River Basin, expecting low temps to
bottom out in the mid/upper 30s, and around 40F at beachfront
locations.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
A cold, dry air mass persists over the area as high pressure will be
centered over the mid-Atlantic states through Friday and begin to
shift towards the Atlantic waters on Saturday ahead of an advancing
cold front from the west-northwest.
Cooler temperatures on Friday as northerly winds will continue to
bring in colder air in from the north. Daytime highs are expected to
range from the mid 50s to lower 60s with the cooler temperatures
across far interior SE GA. A light breeze through much of the day,
but begin to wane during the overnight hours into Saturday.
Overnight lows in the lower 30s along inland SE GA towards the
Suwannee Valley Region of NE FL, along north central FL counties
lows will range from the upper 30s to lower 40s, and finally along
the coast lows will range in the 40s. A couple of hours of near calm
winds and lows near or below freezing could bring the potential for
some patchy frost to develop over inland locations, particularly
over inland SE GA.
A shift from northerly to northeasterly winds as the high pressure
shifts towards the Atlantic, supporting light troughing to develop
along the coast. Breezy northeasterly-easterly conditions across the
local waters and coastal locations on Saturday. With the shift in
winds, temperatures will begin to warm from the past couple of days
as daytime highs will range in the 60s for locations north of the I-
10 corridor and in the upper 60s to lower 70s for those locations
south of I-10. Similar pattern during the overnight hours into
Sunday as inland locations of SE GA and the Suwannee Valley Region
will be in the 40s, while north central FL counties will be in the
50s, and mid to upper 50s along the coast.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Surface low over the Great Lakes region will push towards the
northeast which will drag its associate cold front towards the
southeastern CONUS and the local area Sunday. Ahead of the cold
front, southerly flow will develop, bringing warmer temperatures
with daytime temperatures in the 70s area-wide. The southerly flow
will also bring in some tropical moisture into the area which could
allow for some isolated to scattered showers, mainly along north
central FL as a warm front lifts into central FL during the
afternoon to evening hours ahead of the approaching cold front. By
the overnight hours, scattered chances of precipitation for much of
the area as the front begins to push through the area, with
overnight lows in the 50s for most locations, lows in the lower 60s
along the coast.
Guidance is suggesting an area of low pressure will develop and
begin shifting east across the central Gulf coast sometime late
Monday. This could bring some isolated to scattered showers during
the overnight hours into Tuesday. Furthermore we could see chances
increase further through the day on Tuesday as additional moisture
is brought into the area as some models suggest the low pressure
shifts further east across the FL panhandle. By midweek, dry weather
looks to become established once again as high pressure ushers in a
dry cool airmass.
&&
.AVIATION /12Z THURSDAY THROUGH 12Z FRIDAY/...
A cold front will continue to move southeast of the area early this
morning. Patchy stratus accompanying the front may produce a
period of restrictions along with a brief shower for KGNV and
KSGJ, otherwise prevailing VFR conditions are forecast for this
period. Winds will become gusty later this morning and continue
through the afternoon.
&&
.MARINE...
North-northwesterly winds increase in the wake of cold frontal
passage this morning to Small Craft Exercise Caution levels. Winds
continue to increase Small Craft Advisory conditions this afternoon.
Conditions will likely persist on Friday and possibly into Saturday
as winds shift to the northeast and east, before subsiding on Sunday
as high pressure builds north of the region.
Rip Currents: SE GA Low Today and Friday
NE FL Moderate Today and Friday
&&
.FIRE WEATHER...
.DISCUSSION...
CRITICALLY LOW MIN RH VALUES OVER INLAND AREAS THIS AFTERNOON
AND FRIDAY AFTERNOON...
A drier air mass associated with strong high pressure will build in
from the northwest Today. Min RH values will be critically low (15-
25 percent range) across much of the area especially for locations
across SE GA. This afternoon, low Min RH values and breezy to gusty
northwesterly winds will bring Elevated Fire Danger conditions for
most locations in SE GA and NE FL. Dispersions anticipated to be in
the Fair to Good range this afternoon.
As the strong high builds to the north Friday, the lingering dry air
mass will continue to bring MinRH values in the 15-25 percent range
over inland SE GA and inland NE FL. Another day of Elevated Fire
Danger conditions is expected for Friday as gusty winds will persist
at times. Dispersions anticipated to be in the Generally Good range
Friday afternoon.
FOG POTENTIAL AND OTHER REMARKS...A Freeze Watch is in effect
Thursday night into Friday morning as temperatures are expected to
dip into the upper 20s to lower 30s for locations west of the I-95
corridor. Significant fog is not expected over the next couple of
days.
&&
.Preliminary Point Temps/PoPs...
AMG 29 56 30 61 / 0 0 0 0
SSI 38 58 42 64 / 0 0 0 0
JAX 35 59 38 67 / 0 0 0 0
SGJ 38 59 45 69 / 0 0 0 10
GNV 34 60 36 71 / 0 0 0 0
OCF 35 60 38 71 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Freeze Watch from late tonight through Friday morning for
FLZ021-023-024-030-031-035-120-136-220-225-232-236-237-
322-422-425-522.
GA...Freeze Watch from late tonight through Friday morning for
GAZ132>136-149-151>153-162-163-165-250-264-350-364.
MARINE...Small Craft Advisory from 7 PM this evening to 1 PM EST Friday
for AMZ450-470.
Small Craft Advisory from 10 AM this morning to 7 PM EST
Friday for AMZ452-454-472-474.
&&The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 9:22 PM EST | Freeze Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Charlton and 8 more | 11 hr |
Nearby
Freeze Warnings in Georgia, 2025Freeze Warnings in Florida, 2025Every freeze warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.